# SDR SWAA2012111409323

- Difficulty date: November 11, 2012
- Submitted: November 14, 2012
- Operation: Air carrier
- Aircraft: N389SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26592
- Aircraft time: 60,160 hours, 49,514 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: BACR15CE5AD
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER SURFACE AFT PYLON PANEL 58710R AFT LANDING, OUTBOARD PLASTIC NUT PLATE STRIP CRACKED.  ACCOMPLISHED TIME-LIMITED REPAIR PER EA 1-354-1508.
